About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 659430, 14 pages
http://dx.doi.org/10.5402/2012/659430
Research Article

Quarter-Symmetric Nonmetric Connection on -Sasakian Manifolds

1Department of Mathematics, Dum Dum Motijheel Rabindra Mahavidyalaya, 208/B/2, Dum Dum Road, West Bengal, Kolkata 700074, India
2Department of Pure Mathematics, University of Calcutta 35, Ballygaunge Circular Road, West Bengal, Kolkata 700019, India

Received 2 October 2012; Accepted 4 November 2012

Academic Editors: I. Biswas, A. Morozov, and C. Qu

Copyright © 2012 Abul Kalam Mondal and U. C. De. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abul Kalam Mondal and U. C. De, “Quarter-Symmetric Nonmetric Connection on -Sasakian Manifolds,” ISRN Geometry, vol. 2012, Article ID 659430, 14 pages, 2012. doi:10.5402/2012/659430